MathSciNet Relay Station
MathSciNet bibliographic data
MR964901 (90a:17017) 17B67
Moody, R. V.; Pianzola, A. On infinite root systems. Trans. Amer. Math. Soc. 315 (1989), no. 2, 661–696.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement